# SDR ASAA2023032942645

- Difficulty date: March 29, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 54,807 hours, 16,008 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLE GREEN ARM LIGHT INOP. GROUNDED - YES. ADJUSTED CAPT'S MAIN PANEL LIGHT RHEOSTAT, MCP A/T ARM LIGHT (GREEN) ON. A/T SYSTEM OPERATIONAL TEST NML REF B737-800 AMM 22-31-00-710-801.
